# SDR DALA2023050203398

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 54,890 hours, 39,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CABIN OVERHEAD EMERGENCY EXIT LIGHT TO BE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY EMERGENCY EXIT LIGHT BATTERY IAW B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. (LP #4773170)
